Journal of Multivariate Analysis
1971 - 2025
Current editor(s): de Leeuw, J. From Elsevier Bibliographic data for series maintained by Catherine Liu (). Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 23, issue 2, 1987
- Adaptive nonparametric estimation of a multivariate regression function pp. 169-183

- Y.P. Mack and Mu¨ller, Hans-Georg
- Maximum likelihood estimation of a change-point in the distribution of independent random variables: General multiparameter case pp. 183-208

- P.K. Bhattacharya
- Tests for standardized generalized variances of multivariate normal populations of possibly different dimensions pp. 209-219

- Ashis SenGupta
- Maximum likelihood estimation for birth and multidimensional Brownian process pp. 220-232

- Shailaja Dharmadhikari
- Multivariate Liouville distributions pp. 233-256

- Rameshwar D. Gupta and Donald St.P. Richards
- Stochastic rearrangement inequalities pp. 257-275

- Wai Chan, Catherine D'Abadie and Frank Proschan
- Bivariate CDF iterations and asymptotic independence pp. 276-286

- C.C.Y. Dorea and S. Sastrosoewignjo
- Asymptotic results in robust quasi-bayesian estimation pp. 290-302

- Ya'acov Ritov
- Asymptotic optimality of multivariate linear hypothesis tests pp. 303-311

- Ludwig Baringhaus
- On dominations between measures of dependence pp. 312-329

- Richard C. Bradley, Wlodzimierz Bryc and Svante Janson
Volume 23, issue 1, 1987
- On characterization of linear admissible estimators: An extension of a result due to C. R. Rao pp. 1-12

- Stefan Zontek
- Asymptotics of special functions and the central limit theorem on the space [Weierstrass p]n of positive n - n matrices pp. 13-36

- Audrey Terras
- The intersection local time of fractional Brownian motion in the plane pp. 37-46

- Jay Rosen
- Multivariate reciprocal stationary Gaussian processes pp. 47-66

- J.P. Carmichael, J.C. Masse´ and R. Theodorescu
- Necessary and sufficient consistency conditions for a recursive kernel regression estimate pp. 67-76

- Wlodzimierz Greblicki and Miroslaw Pawlak
- Strong consistency of least squares estimates in linear regression models driven by semimartingales pp. 77-92

- A. Le Breton and M. Musiela
- A structure theorem on bivariate positive quadrant dependent distributions and tests for independence in two-way contingency tables pp. 93-118

- M. Bhaskara Rao, P.R. Krishnaiah and K. Subramanyam
- Detecting change in a random sequence pp. 119-130

- Cso¨rgo, Miklo´s and Lajos Horva´th
- On the use of compactly supported density estimates in problems of discrimination pp. 131-158

- Peter Hall
- Convergence of stochastic empirical measures pp. 159-168

- R.J. Beran, L. Le Cam and P.W. Millar
Volume 22, issue 2, 1987
- Test for a specified signal when the noise covariance matrix is unknown pp. 177-188

- C. G. Khatri and C. Radhakrishna Rao
- Some new approaches to multivariate probability distributions pp. 189-211

- D. N. Shanbhag and S. Kotz
- Approximations for multivariate U-statistics pp. 212-229

- F. Götze
- Asymptotically optimal selection of a piecewise polynomial estimator of a regression function pp. 230-244

- Keh-Wei Chen
- Dimensions of spaces of homogeneous zero regression polynomials pp. 245-250

- H. B. Kushner
- On a class of asymptotically stationary harmonizable processes pp. 251-257

- Dominique Dehay
- Central limit theorem for quadratic forms for sparse tables pp. 258-277

- Prabir Burman
- Strictly operator-stable distributions pp. 278-295

- Ken-iti Sato
- Estimation of a covariance matrix with location: Asymptotic formulas and optimal B-robust estimators pp. 296-312

- Werner A. Stahel
- The central limit theorem for weighted empirical processes indexed by sets pp. 313-339

- Kenneth S. Alexander
Volume 22, issue 1, 1987
- On the performance of the linear discriminant function for spherical distributions pp. 1-12

- Markos Koutras
- A class of infinitely divisible multivariate negative binomial distributions pp. 13-23

- R. C. Griffiths and R. K. Milne
- A central limit theorem applicable to robust regression estimators pp. 24-50

- Stephen Portnoy
- The asymptotic distributions of some estimators for a factor analysis model pp. 51-64

- Yasuo Amemiya, Wayne A. Fuller and Sastry G. Pantula
- Nuclear subspace of L0 and the Kernel of a linear measure pp. 65-73

- Yoshiaki Okazaki and Yasuji Takahashi
- An elementary proof of the Knight-Meyer characterization of the Cauchy distribution pp. 74-78

- Jean-Louis Dunau and Henri Senateur
- Strong consistency and rates for recursive probability density estimators of stationary processes pp. 79-93

- Elias Masry and László Györfi
- Comparison between the locally most powerful unbiased and Rao's tests pp. 94-105

- Rahul Mukerjee and Tapas K. Chandra
- Stationary fields with positive angle pp. 106-125

- A. Makagon and H. Salehi
- Minimaxity of Pitman estimators pp. 126-136

- Hartmut Milbrodt
- Estimation under -invariant quasi-convex loss pp. 137-143

- Karl Mosler
- A central limit theorem for non-instantaneous filters of a stationary Gaussian process pp. 144-155

- Hwai-Chung Ho and Tze-Chien Sun
- Asymptotic distributions of functions of the eigenvalues of sample covariance matrix and canonical correlation matrix in multivariate time series pp. 156-176

- M. Taniguchi and P. R. Krishnaiah
Volume 21, issue 2, 1987
- Cross-validation and the smoothing of orthogonal series density estimators pp. 189-206

- Peter Hall
- On tests for selection of variables and independence under multivariate regression models pp. 207-237

- T. Kariya, Y. Fujikoshi and P. R. Krishnaiah
- An everywhere convergent series representation of the distribution of Hotelling's generalized T02 pp. 238-249

- Peter Phillips
- Approximation of intermediate quantile processes pp. 250-262

- Miklós Csörgo and Lajos Horvath
- The order of magnitude of the moments of the modulus of continuity of multiparameter poisson and empirical processes pp. 263-273

- John Einmahl and F. H. Ruymgaart
- Second-order linearity of the general signed-rank statistic pp. 274-295

- G. Kersting
- A simple alternative derivation of a useful theorem in linear "errors-in-variables" regression models together with some clarifications pp. 296-311

- Yngve Willassen
- Sufficiency and completeness in the linear model pp. 312-323

- Jochen Mueller
- On sample path properties of semistable processes pp. 324-336

- Balram S. Rajput and Kavi Rama-Murthy
Volume 21, issue 1, 1987
- Validity of Edgeworth expansions of minimum contrast estimators for Gaussian ARMA processes pp. 1-28

- Masanobu Taniguchi
- Convergence results for maximum likelihood type estimators in multivariable ARMA models pp. 29-52

- Benedikt Pötscher
- A differential equations approach to the modal location for a family of bivariate gamma distributions pp. 53-66

- D. W. Brewer, J. D. Tubbs and O. E. Smith
- Asymptotic theory for robust principal components pp. 67-78

- Graciela Boente
- Employing vague prior information in the construction of confidence sets pp. 79-104

- George Casella and Jiunn Tzon Hwang
- Multiple stochastic integrals with dependent integrators pp. 105-127

- Robert Fox and Murad S. Taqqu
- Compact group actions, spherical bessel functions, and invariant random variables pp. 128-138

- Kenneth I. Gross and Donald St. P. Richards
- Spectral representation of semistable processes, and semistable laws on Banach spaces pp. 139-157

- Balram S. Rajput and Kavi Rama-Murthy
- Extremality and the global Markov property. I. The Euclidean fields on a lattice pp. 158-167

- Boguslaw Zegarlinski
- Exponential bounds of mean error for the nearest neighbor estimates of regression functions pp. 168-178

- L. C. Zhao
- Almost sure L1-norm convergence for data-based histogram density estimates pp. 179-188

- X. R. Chen and L. C. Zhao
| |